# SDR MALA050498

- Difficulty date: June 22, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 15,666 hours, 15,327 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CREW SHUT DOWN NR 3 ENGINE DUE TO ENGINE VIBRATION.  NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.
